| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in a shunt in the moderately tortuous subclavian artery.A 10.0mmx40mmx80cm (5f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres for 10 seconds, the balloon ruptured.The procedure was completed with another of the same device.There were no patient injuries reported.